# SDR IXXA20250304010

- Difficulty date: February 28, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 68,862 hours, 25,793 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bolt
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING L1 DOOR TO TROUBLESHOOT POPPED CIRCUIT BREAKER, BOLTS FOR LOWER DOOR HINGE SERATION PLATE DISLODGED. AIRCRAFT GROUNDED FOR REPAIRS.    4 EACH BOLTS FOR GUIDE ARM SUPPORT BRACKET WERE REPLACE PER BOEING 757 AIRCRAFT MAINTENANCE MANUAL 52-11-04/201. ADJUSTMENT TEST IAW BOEING 757 AIRCRAFT MAINTENANCE MANUAL 52-11-00/501 GOOD. OPERATIONAL OPEN AND CLOSE FUNCTIONS OF THE L1 DOOR SATISFACTORY.  NO ADDITIONAL FAULTS NOTED.
